Multidimensional poverty: restricted and unrestricted hierarchy among poverty dimensions

Esposito, L. and Chiappero-Martinetti, E. (2010) Multidimensional poverty: restricted and unrestricted hierarchy among poverty dimensions. Journal of Applied Economics, 13 (2). pp. 181-204.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of International Development
Related URLs:
Depositing User: Abigail Dalgleish
Date Deposited: 04 Jan 2011 11:37
Last Modified: 21 Apr 2020 16:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/18621
DOI: 10.1016/S1514-0326(10)60009-8

Actions (login required)

View Item View Item